# SDR GTIA021165

- Difficulty date: September 24, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT KEEL BEAM INTERIOR STRUCTURE HAS SEVERAL AREAS OF CORROSION STATION 826-843.  REMOVED SUPPORT FITTING.  REMOVED BATHTUB FITTING.  REMOVED CORROSION FROM RIGHT KEEL BEAM HORIZONTAL FLANGE FOUND TO BE OUT OF LIMITS.  FABRICATED NEW FITTING AT STATION 826, LONGERON 29R.  LOCATED AND DRILLED LONGERON 29R FITTING.  INSTALLED LONGERON 29R FITTING.  FABRICATED REPAIR DOUBLER -3.  LOCATED AND DRILLED NEW FITTING AT STATION 843 RIGHT.  LOCATED AND DRILLED BATHTUB FITTING.  INSTALLED -3 DOUBLER IAW SPIRIT AIRLINES EA 5310-0247.  INSTALLED 3936377-2 FITTING AT STATION 843 RIGHT.  INSTALLED RIGHT BATHTUB FITTING.  (M)
